# SDR HALA2018052900260

- Difficulty date: May 25, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,779 hours, 36,250 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - DURING DESCENT W/ BOTH THROTTLES AT IDLE STOPS R ENGINE POWER WAS SIGNIFICANTLY HIGHER THAN LT ENGINE POWER. AT FL 250 L ENG N1= 31.8; R ENG N1= 46.7. L ENG N2= 65.2%, RT ENG N2= 79.8% (CONT) (CONTINUED) AT FL 250, IDLE DESCENT: EGTS (BOTH)= 323* FUEL FLOW: L ENG= 0.6, RT ENG= 1.4 POWER DIFFERENCE AT IDLE STOPS WENT AWAY AT 10,000'. A/P AND A/T WERE ON DURING EVENT. NO THRUST DIFFERENCES OBSERVED DURING ANY OTHER PHASES OF FLIGHT. THRUST DIFFERENCE ONLY NOTED FROM DESCENT FROM CRUISE ALTITUDE TO 10,000. DURING TROUBLE SHOOTING FOUND CONNECTOR D766 FLT/ GND IDLE SEL ON NR 2 ENGINE DIRTY AND LOOSE. CLEANED AND REATTACHED SECURED. PERFORMED ENGINE CONTROL SYSTEM TEST (AMM 76-11-00-735-077-G00) OPS GOOD. PERFORMED PLA TRANSDUCER TEST (AMM 22-33-01-824-122) WITHIN PARAMETERS. PERFORMED GROUND PWR TEST PER AMM (71-00-00-715-016-G00) STEPS F THROUGH F(3)(D). TO VERIFY APPROACH IDLE SPEED PER AMM (71-01-02-972-001-G03) ALL PARAMETERS NORMAL. PERFORMED TEST 2, 10, 30 PER AMM 22-00-00. OPS OK NO FAULTS NOTED. FINISHING, MAINTENANCE AFTER AVIONICS.
